Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006 (2006), Article ID 48542, 13 pages
http://dx.doi.org/10.1155/MPE/2006/48542

Levenberg-Marquardt application to two-phase nonlinear parameter estimation for finned-tube coil evaporators

1Products Research & Development, Tecumseh do Brasil Ltda, P. O. Box 54, São Carlos, SP CEP 13565-900, Brazil
2Department of Mechanical Engineering, São Paulo State University, (UNESP), P. O. Box 31, Ilha Solteira, SP CEP 15385-000, Brazil

Received 30 August 2004; Revised 19 June 2005; Accepted 7 July 2005

Copyright © 2006 S. S. Bueno et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Bueno, J. P. Dias, A. L. Seixlack, and J. B. Aparecido, “Levenberg-Marquardt application to two-phase nonlinear parameter estimation for finned-tube coil evaporators,” Mathematical Problems in Engineering, vol. 2006, Article ID 48542, 13 pages, 2006. doi:10.1155/MPE/2006/48542